On Mathematical Models for Pension Fund Optimal Selection Strategies - International Journal of Academic Research in Business, Arts & Science | IJARBAS

Issue: 4, Volume: 1, Year: 2019

On Mathematical Models for Pension Fund Optimal Selection Strategies

Date of Publication : 10, Jan, 2020

Date Of Acceptance : 15 Dec, 2019

Author: Abere, OmotayoJohncally

Co Author: Abiola, Bankole

Area of research / Subject: Actuarial Science & Insurance

Keywords : wealth maximization, models, contributions/savings, optimal pension fund selection, risk minimization,

DOI (Digital Object Identifier) Number: http://doi.org/10.5281/zenodo.3603511

Serial: 5 Download Page: 72 - 92

ARCHIVE CALENDER

January 2020
M T W T F S S
« Dec    
 12345
6789101112
13141516171819
20212223242526
2728293031  

Search

shares